Repository: Freie Universität Berlin, Math Department

Multigrid methods for obstacle problems

Gräser, C. and Kornhuber, R. (2009) Multigrid methods for obstacle problems. Journal of Computational Mathematics, 27 (1). pp. 1-44. ISSN 0254-9409


Official URL:


In this review, we intend to clarify the underlying ideas and the relations between various multigrid methods ranging from subset decomposition, to projected subspace decomposition and truncated multigrid. In addition, we present a novel globally convergent inexact active set method which is closely related to truncated multigrid. The numerical properties of algorithms are carefully assessed by means of a degenerate problem and a problem with a complicated coincidence set.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:1887
Deposited By: Ekaterina Engel
Deposited On:30 Mar 2016 17:47
Last Modified:03 Mar 2017 14:42

Repository Staff Only: item control page